# SDR ASAA2017102322306

- Difficulty date: October 23, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 37,390 hours, 11,392 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S RADAR INACCURATELY DISPLAYS WEATHER AHEAD IN AUTO MODE AND SUPPRESSES KNOWN WEATHER AHEAD IN MANUAL MODE. INFLIGHT TEST PERFORMED IAW MULTISCAN RADAR CHAP 6 PG 10 AND DID NOT RECEIVE ANY FLASHING TILT CODES! GROUNDED - YES. FOUND WEATHER RT UNIT HOLD DOWN SCREWS 2-3 FULL TURNS LOOSE. RESECURED RT UNIT, REF B737-800 AMM 34-43-41. OPS CHECK OK, REF B737-800 AMM 34-43-00-710-802-001. (NOTE: WAVEGUIDE NOT FIRMLY SECURED AGAINST RT UNIT CAUSES ANOMALIES IN FLIGHT.) NO FAULTS NOTED.
